# SDR AWXA200501531

- Difficulty date: November 16, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267945
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED 2 CRACKS, 1.0 INCH, AT FASTENERS LOCATED ON THE NR 2 SLAT BELOW THE INBOARD AUXILIARY TRACK FROM SS 163L TO SS 165L.  MAINTENANCE TRIMMED OUT DAMAGED AREA ON THE NR 2 SLAT IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 2 SLAT BELOW INBOARD AUXILIARY TRACK FROM SS 163L TO SS 165L IAW BOEING 737-300 SRM 57-43-01-2R6.
